Alert archive / Louisiana / Tornado Warnings in 2013

Tornado Warning 4, NWS Shreveport, LA

January 29, 2013Ouachita Parish, Union Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Jan 29, 2013, 8:29 PM CST for Ouachita Parish, Union Parish, Louisiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 29, 2013, 8:29 PM CST (02:29 UTC)
Expired
Jan 29, 2013, 9:00 PM CST
In force
31 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Ouachita Parish, LA, Union Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 5:37 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 2.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1413 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1413 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
3.1
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WFUS54 KSHV 300229
TORSHV
LAC073-111-300300-
/O.NEW.KSHV.TO.W.0004.130130T0229Z-130130T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
829 PM CST TUE JAN 29 2013

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF CLAIBORNE...
  SOUTHEASTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 900 PM CST

* AT 827 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  CLAIBORNE...MOVING NORTHEAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STERLINGTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3252 9208 3252 9227 3298 9207 3287 9207
      3285 9205 3283 9206 3280 9205 3272 9206
      3271 9204 3271 9197 3266 9194
TIME...MOT...LOC 0229Z 209DEG 51KT 3260 9214

$$

09
1 follow-up statement
327 
WWUS54 KSHV 300250
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
850 PM CST TUE JAN 29 2013

LAC073-111-300258-
/O.CAN.KSHV.TO.W.0004.000000T0000Z-130130T0300Z/
UNION LA-OUACHITA LA-
850 PM CST TUE JAN 29 2013

...THE TORNADO WARNING FOR NORTHERN OUACHITA AND UNION PARISHES IS 
CANCELLED...

THE THUNDERSTORM HAS EXITED THE WARNED AREA. THEREFORE...THE TORNADO 
WARNING FOR NORTHERN OUACHITA AND UNION PARISHES IS CANCELLED. 
HOWEVER...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN AND 
SOUTHEASTERN OUACHITA PARISH.

LAT...LON 3252 9208 3252 9227 3298 9207 3287 9207
      3285 9205 3283 9206 3280 9205 3272 9206
      3271 9204 3271 9197 3266 9194
TIME...MOT...LOC 0248Z 209DEG 51KT 3283 9197

$$

09

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jan 29, 5:51 PM CST, 2 hours 38 minutes earlier.

Area forecast discussion, Jan 29, 5:51 PM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
551 PM CST TUE JAN 29 2013

.DISCUSSION...
JUST UPDATED ZONE PACKAGE FOR TOR #10 VALID UNTIL 1 AM WED
MORNING. CONVECTIVE LINE STARTING TO BECOME BETTER ORGANIZED JUST
WEST OF CWA ATTM. ISOLATED STORMS AHEAD OF THE LINE ACROSS SW AR
AND CENTRAL AND NE LA ARE TRYING TO BECOME MORE DISCRETE AS THEY
RACE OFF TO THE NE NEAR 65 MPH. VERY HIGH SRH VALUES IN THE 0-3KM
LAYER APPROACHING 700 M2/S2 EXISTS ACROSS THE NORTHERN THIRD OF
OUR AREA ATTM WITH A STRONG INSTABILITY TONGUE ACROSS NE TX. WITH
DEEP LAYER SHEAR IN EXCESS OF 60KTS ACROSS THE REGION THIS
EVENING...ANY DISCRETE STORMS COULD EASILY SPAWN A TORNADO BEFORE
THE MAIN CONVECTIVE MODE BECOMES WIND DAMAGE IN ASSOCIATION WITH A
WEST TO EAST MOVING SQUALL LINE.

UPPED POPS IN THE WEST AND ADDED TORNADO POTENTIAL ALONG WITH WIND
DAMAGE TO THE ZFP AS WELL. NO OTHER CHANGES NECESSARY ATTM.

13

&&

.PREV DISCUSSION... /ISSUED 349 PM CST TUE JAN 29 2013/

DISCUSSION...
CONFLUENCE BAND OVER NE TX/EXTREME SE OK APPEARS TO HAVE WEAKENED
SLIGHTLY IN THE LAST COUPLE OF HOURS...ALTHOUGH AREAS OF SHALLOW
-SHRA HAVE BECOME A LITTLE BETTER ORGANIZED A LITTLE FARTHER E
FROM FAR ERN TX INTO EXTREME NW LA/SW AR...WITH EVEN LIGHTNING
NOTED RECENTLY NEAR BETHANY LA. MEANWHILE...FARTHER W ACROSS N
TX/CNTRL OK...A LINE OF CONVECTION HAS DEVELOPED AND STEADILY
SPREAD E ALONG THE DRYLINE. CONVECTION ALONG THIS LINE REMAINS
MOSTLY SUB-SEVERE ATTM...BUT THIS SHOULD CHANGE HERE QUITE SOON AS
THE LEAD SHORTWAVE AND ASSOCIATED 155+ KT UPPER JET STREAK OVER
WCNTRL TX EJECTS NE ACROSS N TX INTO SE OK/WRN AR THIS EVENING
AHEAD OF THE LONGWAVE TROUGH...THUS ENHANCING LARGE SCALE FORCING
WITHIN THE STRONGLY SHEARED ENVIRONMENT. ALSO SEEING BREAKS IN THE
CU FIELD ALONG THE I-35 CORRIDOR AS WELL...WITH TEMPS HAVING
RECENTLY SURPASSED 80 DEGREES FROM ACT S TO ATT AND MUCH OF S TX.
TEMPS HAVE EVEN REACHED AN AMAZING 91 DEGREES AS OF 21Z AT
LRD...WITH MLCAPES RANGING FROM 500-1000 J/KG ACROSS MUCH OF N AND
ECNTRL TX INTO SE OK/SW AR/WRN LA. GIVEN THE FACT THAT WE HAVE
SEEN BETTER UPDRAFTS WHICH HAVE RESULTED IN LIGHTNING RECENTLY
ACROSS NW LA...THE CAPPING INVERSION IN PLACE APPEARS TO HAVE
DIMINISHED...WITH THE POTENTIAL INCREASING FOR THE DEVELOPMENT OF
DISCRETE CELLS ACROSS ERN TX/NW LA/SW AR/SE OK...WHICH COULD POSE
A DAMAGING WIND/ISOLATED TORNADO THREAT.

STEEP LAPSE RATES SHOULD ONLY ENHANCE THIS POTENTIAL FOR
DEVELOPMENT AS LARGE SCALE FORCING INCREASES LATE THIS
AFTERNOON/EVENING...WITH THE DRYLINE/PRE-FRONTAL SFC TROUGH
BEGINNING TO SURGE E THIS EVENING WITH AN ENHANCED THREAT FOR
DAMAGING WINDS AND ISOLATED EMBEDDED TORNADOES. THE SHORT TERM
PROGS STILL INCREASE THE SWRLY LLJ TO 60-70KTS THIS EVENING OVER
NCNTRL/NE LA INTO SCNTRL AR...ONCE LARGE SCALE FORCING INCREASES
AHEAD OF THE LEAD NEGATIVE TILT SHORTWAVE. THUS...SVR
PROBABILITIES SHOULD RAMP UP THIS EVENING WITH THE DEVELOPING
SQUALL LINE...WITH THE SVR THREAT DIMINISHING FROM W TO E TONIGHT
AS DRIER AIR QUICKLY SPREADS E WITH THE SFC TROUGH/SQUALL LINE PASSAGE.

THE PRESSURE GRADIENT WILL REMAIN TIGHT AREAWIDE THROUGH MUCH OF
THE EVENING...THUS HAVE EXTENDED THE LAKE WIND ADVISORY AREAWIDE
THROUGH 06Z WEDNESDAY...WITH WINDS EXPECTED TO DIMINISH SLIGHTLY
THROUGH DAYBREAK BEFORE THE ACTUAL COLD FRONTAL BNDRY BEGINS TO
MOVE INTO THE AREA AFTER 09Z. THE PROGS HAVE INDICATED MORE
POSTFRONTAL STRATOCU SEEPING SE BEHIND THE FROPA ACROSS SE OK NEAR
DAYBREAK...BEFORE IT QUICKLY SPREADS SE ACROSS MUCH OF THE REGION
THROUGH THE REMAINDER OF THE MORNING. THE PRESSURE GRADIENT SHOULD
TIGHTEN ONCE AGAIN AFTER DAYBREAK WITH THE FROPA...SUCH THAT A
LAKE WIND ADVISORY WILL LIKELY BE REQUIRED AREAWIDE ONCE AGAIN.
THE CLOUD COVER SHOULD BEGIN TO DIMINISH BY MID-LATE
AFTERNOON...WITH WINDS SUBSIDING AGAIN AROUND SUNSET ONCE HIGH
PRESSURE SETTLES SE INTO S TX.

A DRY WNW FLOW ALOFT WILL CONTINUE THROUGH THE WEEKEND...BEFORE
THE NEXT SHORTWAVE PROGRESSES SE THROUGH THE MID MS VALLEY
THURSDAY/THURSDAY NIGHT. THIS WILL NUDGE A SECONDARY COLD FRONT S
INTO EXTREME NE TX/SW AR THURSDAY NIGHT...WITH THE FRONT
BACKDOORING SW INTO THE REMAINDER OF THE AREA FRIDAY. TEMPS SHOULD
MODERATE BY SATURDAY AS A SERLY LOW LEVEL FLOW COMMENCES FRIDAY
NIGHT...WITH A SHALLOW MOISTURE FIELD SPREADING ENE INTO THE AREA
SATURDAY AHEAD OF THE NEXT SHORTWAVE TO DROP SE THROUGH THE MID-
SOUTH REGION. DID ADD SLIGHT CHANCE POPS TO THE NE HALF OF THE
AREA SATURDAY AHEAD OF A WEAK COLD FRONT/SFC TROUGH...BUT TEMPS
SHOULD REMAIN A BIT ABOVE NORMAL WITH RELATIVELY DRY CONDITIONS
EXPECTED THROUGH THE REMAINDER OF THE EXTENDED.

PRELIMS TO FOLLOW BELOW...

15

AVIATION...
MVFR OR VFR FOR SEVERAL SITES THIS MID AFTERNOON. OTHERS MAY JOIN IN
BEFORE SUNSET...WHICH IS ONLY ADDING FUEL TO THE FIRE TO COME. S
WINDS AT 15-25G35KTS OR MORE. A STG LOW LVL JET...DEEP MOISTURE AND
INCREASING INSTABILITY WILL BE RIPE CONDITIONS FOR SUSTAINING A LINE
OF INTENSE TSTMS NOW STRETCHING ACROSS E OK DOWN INTO CENT TX VERY
STG WINDS WILL OCCUR WITH THESE STORMS WITH ISOLD TORNADOES/HAIL.
ALL SITES TEMPOED FOR SUCH WITH POST FRONTAL WINDS GRADUALLY
SHIFTING TO THE W/NW 10-20 KTS 09-15Z AND THEN THROUGH MUCH OF WED.
/24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  47  57  33  64  37 / 100  10   0   0   0
MLU  52  59  31  60  34 / 100  10   0   0   0
DEQ  40  52  25  61  28 / 100  10   0   0   0
TXK  44  55  32  62  33 / 100  10   0   0   0
ELD  47  56  29  61  31 / 100  10   0   0   0
TYR  41  56  32  65  37 / 100   0   0   0   0
GGG  44  57  31  64  36 / 100   0   0   0   0
LFK  44  61  30  65  38 / 100   0   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

13
Hazardous weather outlook, Jan 29, 11:53 AM CST, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1153 AM CST TUE JAN 29 2013

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-301200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1153 AM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL INCREASE THIS AFTERNOON OVER
NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST
ARKANSAS...NEAR A SURFACE BOUNDARY AND AHEAD OF A STRONG UPPER
LEVEL STORM SYSTEM EMERGING OUT INTO THE PLAINS. LARGE SCALE
FORCING IN ADDITION TO THE VERY STRONG WIND SHEAR AND AVAILABLE
SURFACE BASED INSTABILITY WILL RESULT IN A HEIGHTENING POTENTIAL
FOR SEVERE THUNDERSTORM DEVELOPMENT...WITH DAMAGING WINDS AND
ISOLATED TORNADOES THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE IN THE STRONGER STORMS THIS AFTERNOON...ESPECIALLY
OVER EXTREME NORTHEAST TEXAS...SOUTHWEST OKLAHOMA...AND SOUTHWEST
ARKANSAS...BEFORE A SQUALL LINE DEVELOPS BY THIS EVENING AND
ACCELERATES EAST ACROSS NORTH LOUISIANA AND SOUTHWEST ARKANSAS
TONIGHT. THE SEVERE WEATHER THREAT WILL DIMINISH FROM WEST TO EAST
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

STRONG NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS TO 30 TO 35
MPH...IS EXPECTED BEHIND A COLD FRONTAL PASSAGE WEDNESDAY
MORNING...BEFORE SUBSIDING BY EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

15

In the hours before

Local storm report, Jan 29, 7:05 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
705 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     7 WSW PITTSBURG         32.96N 95.08W
01/29/2013                   CAMP               TX   EMERGENCY MNGR

            TREES REPORTED DOWN ACROSS FM 1519.

&&

20
Local storm report, Jan 29, 7:13 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
713 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     TYLER                   32.33N 95.30W
01/29/2013                   SMITH              TX   911 CALL CENTER

            NUMEROUS TREES REPORTED DOWN IN SMITH COUNTY.

&&

20
Local storm report, Jan 29, 7:43 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
743 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     HUGHES SPRINGS          33.00N 94.63W
01/29/2013                   CASS               TX   911 CALL CENTER

            *** 1 INJ *** TWO TRAILERS FLIPPED OVER WITH A FEW
            DUMPSTERS MOVED. ONE INJURY WAS FROM PERSON IN ONE OF THE
            BLOWN OVER TRAILERS.

&&

20
Local storm report, Jan 29, 7:44 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
744 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     1 S NEW LONDON          32.25N 94.93W
01/29/2013                   RUSK               TX   EMERGENCY MNGR

            TREE REPORTED DOWN NEAR SH 42.

&&

20
Local storm report, Jan 29, 8:00 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     8 W WINNSBORO           32.96N 95.43W
01/29/2013                   WOOD               TX   LAW ENFORCEMENT

            CARPORT AND FRONT PORCH BLOWN OFF A HOUSE. A TREE FELL
            THROUGH THE HOUSE AS WELL.

&&

20
Local storm report, Jan 29, 8:03 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
803 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     8 WNW TATUM             32.36N 94.65W
01/29/2013                   RUSK               TX   EMERGENCY MNGR

            TREES DOWN NEAR FM 1716 NEAR CHALK HILL.

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 7:31 PM CSTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Union29 min
Jan 29, 8:04 PM CSTTornado WarningSHVCaldwell, Grant, Jackson, LaSalle, Winn41 min
Jan 29, 8:08 PM CSTTornado WarningSHVUnion37 min
Jan 29, 8:15 PM CSTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto60 min
Jan 29, 8:38 PM CSTTornado WarningSHVCaldwell, Ouachita37 min
Jan 29, 9:07 PM CSTTornado WarningSHVCaldwell, Jackson, Ouachita, Union38 min
Jan 29, 9:09 PM CSTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Red River and 2 more51 min
Jan 29, 9:14 PM CSTSevere Thunderstorm WarningSHVClaiborne, Union, Webster61 min
Jan 29, 9:31 PM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn44 min
Jan 29, 9:52 PM CSTSevere Thunderstorm WarningSHVSabine53 min
Jan 29, 10:01 PM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, De Soto, Jackson, Lincoln, Natchitoches and 3 more59 min
Jan 29, 10:08 PM CSTSevere Thunderstorm WarningSHVCaldwell, Ouachita22 min
Jan 29, 10:42 PM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn63 min
Jan 29, 10:59 PM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Union, Winn61 min
Jan 29, 11:42 PM CSTSevere Thunderstorm WarningSHVGrant, LaSalle63 min
Jan 29, 11:57 PM CSTSevere Thunderstorm WarningSHVCaldwell33 min
Jan 30, 12:42 AM CSTSevere Thunderstorm WarningSHVLaSalle48 min
Jan 30, 1:28 AM CSTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more17 hr

Nearby

Tornado Warnings in Louisiana, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.